A forum for family, friends and carers of pancreatic cancer patients

Moderator: volmod

Forum rules
Please see the messages in our "Rules" section

The posts on this discussion board are made by members of the General Public and are not intended to constitute medical advice
jay
Posts: 407
Joined: Mon Feb 17, 2014 2:30 pm

Re: Creons, Nurses, and Here. I'm at a loss.

Postby jay » Mon May 12, 2014 5:51 pm

fab news Leila x

Fifi

Re: Creons, Nurses, and Here. I'm at a loss.

Postby Fifi » Wed May 14, 2014 1:36 pm

Dad got Vipoma test results today. All clear.

PCUK Nurse Jeni
Posts: 1106
Joined: Mon Jun 14, 2010 1:30 pm

Re: Creons, Nurses, and Here. I'm at a loss.

Postby PCUK Nurse Jeni » Wed May 14, 2014 2:28 pm

That has taken a while Leila, but good news that he got the all clear.

Its certainly proving difficult to get to the root of this problem.

Lets hope Friday comes up with something.

KR,

Jeni.

Fifi

Re: Creons, Nurses, and Here. I'm at a loss.

Postby Fifi » Wed May 14, 2014 2:53 pm

It sure did. He's getting very anxious with it now. He wants them to find something so they can treat it.

Apparently there was nothing visible on the screen on Monday, but he has taken a few biopsies, so I hope they find something. I am going to ask for a lactulose breath test, as a colonoscopy doesn't always pick up small intestine bacterial overgrowth?

Leila x

Fifi

Re: Creons, Nurses, and Here. I'm at a loss.

Postby Fifi » Thu May 15, 2014 12:44 pm

My dad has called me today to say his stomach is very red and he is itching everywhere.

He has never had this before. Is this a symptom of his cancer or his chemo please?

Any advice would be great please.

Leila x

PCUK Nurse Jeni
Posts: 1106
Joined: Mon Jun 14, 2010 1:30 pm

Re: Creons, Nurses, and Here. I'm at a loss.

Postby PCUK Nurse Jeni » Thu May 15, 2014 4:06 pm

Depends on what treatment he is having Leila.

It could be treatment related - best thing is to get onto trials nurse and ask him. He will be familiar with all the side effects of the study medication.

Jeni.